# SDR DL72L954084

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Boeing 727232
- Aircraft serial: 21315
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .125 INCH CRACK AT RT TORQUE BOX VERT WEB UPPER LIGHTENING HOLE, STA 1243.  FOUND AT A-2 LTR CK, REPAIRED PER MM 53-11-0.
